Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online


Hi, I had a hysterosalpingogram the result show the right fallopian tube was identified appear patent with spillage into the peritoneal cavity however the contrast accumulad into a rounded collection possible suggestive peritule adhesion The left tube was partially seen however no spillage was identified from the left fallopian tube into the peritoneal cavity consistent with blookage My Dr suggest correlation of findings with hysteroscopy and endovaginal ultrasaund. I did the hysteroscopy but show that i have tuberculosis with infection on uterus. Is any chances to conceive after treat the tuberculosis?
Asked On : Thu, 6 May 2010
Answers:  1 Views:  333
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
  Anonymous's Response
After treatment of TB, and with 1 tube patent, you can conceive. For more details speak to infertility specialist. If the uterine scarring is not much, then there should not be any problems in conceiving.
Answered: Thu, 1 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor